MathSciNet Relay Station
MathSciNet bibliographic data
MR2269879 (2007k:22019) 22E65
Glöckner, Helge Fundamental problems in the theory of infinite-dimensional Lie groups. J. Geom. Symmetry Phys. 5 (2006), 24–35.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement